On uniform distribution of double sequences

Peter Kirschenhofer*, Robert F. Tichy

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper a new notion of uniform distribution of double sequences is introduced. In the most elementary case a double sequence (xmn)m, n∈N is called uniformly distributed in this sense if all finite matrices of equal size appear with the same frequency as submatrices of the infinite matrix (xmn). Some special double sequences with such a distribution property are studied and metric theorems are proved.

Original languageEnglish
Pages (from-to)195-207
Number of pages13
JournalManuscripta mathematica
Volume35
Issue number1-2
DOIs
Publication statusPublished - 1 Feb 1981
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'On uniform distribution of double sequences'. Together they form a unique fingerprint.

Cite this